# SDR ZW0A0102411

- Difficulty date: May 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN FLOOR STRUCTURE AT STA 219, 13 INCHES LBL, 9 IN RBL.  FABRICATED NEW ANGLE PER DRAWING 9936535.  INSTALLED AND SEALED PER SRM 51-30-02 AND 51-20-0.
